# SDR USAA001393

- Difficulty date: August 30, 2000
- Submitted: October 31, 2000
- Operation: Air carrier
- Aircraft: N249US
- Make and model: Boeing 737201
- Aircraft serial: 22756
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Part time: 48,872 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND BEAMS AND ANGLES CORRODED 12 INCHES, AFT LAV AREA FS 986 TO 1016.  CORROSION LEVEL 1.  REMOVED AND REPLACED BEAMS AND ANGLES PER SRM 51-10-1.  (M)
